# SDR ABXA9700487

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 5912103501
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND UPPER RUDDER HINGE BRACKET CORRODED AT THE RIGHT AND LEFT ATTACH BOLTS.  REPLACED RUDDER HINGE BRACKET IAW DC9 MAINTANCE MANUAL CHAPTERS 55-50-0 AND 20-16-0.
